ZRC - A Refinement Calculus for Z

Cavalcanti, A.L.C. and Woodcock, J.C.P. (1998) ZRC - A Refinement Calculus for Z. Formal Aspects of Computing, 10 (3). pp. 267-289. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1007/s001650050016
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Divisions: Faculties > Science Technology and Medical Studies > School of Computing > Theoretical Computing Group
Faculties > Science Technology and Medical Studies > School of Computing > Systems Architecture Group
Depositing User: Mark Wheadon
Date Deposited: 02 Sep 2009 11:16
Last Modified: 02 Sep 2009 11:16
Resource URI: http://kar.kent.ac.uk/id/eprint/21709 (The current URI for this page, for reference purposes)
  • Depositors only (login required):